Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Howe duality and the quantum general linear group


Author: R. B. Zhang
Journal: Proc. Amer. Math. Soc. 131 (2003), 2681-2692
MSC (2000): Primary 17B37, 20G42, 17B10
Published electronically: December 30, 2002
MathSciNet review: 1974323
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Howe duality is established for a pair of quantized enveloping algebras of general linear algebras. It is also shown that this quantum Howe duality implies Jimbo's duality between ${\mathrm U}_q({\mathfrak{gl}}_n)$ and the Hecke algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17B37, 20G42, 17B10

Retrieve articles in all journals with MSC (2000): 17B37, 20G42, 17B10


Additional Information

R. B. Zhang
Affiliation: School of Mathematics and Statistics, University of Sydney, Sydney, New South Wales 2006, Australia
Email: rzhang@maths.usyd.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06892-2
PII: S 0002-9939(02)06892-2
Received by editor(s): June 24, 2001
Received by editor(s) in revised form: April 7, 2002
Published electronically: December 30, 2002
Communicated by: Dan M. Barbasch
Article copyright: © Copyright 2002 American Mathematical Society